# SDR R61A201509300693

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 13,374 hours, 13,158 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A NR 2 ENGINE OIL PRESSURE WARNING LIGHT AND NOTED THE NR 2 OIL PRESSURE GAUGE WAS DASHED OUT WITH NO INDICATION.  WHILE SHUTTING DOWN ENGINE, CREW RECEIVED A NR 2 ENGINE FIRE INDICATION.  CREW BLEW FIRE BOTTLE, DECLARED AN EMERGENCY AND DIVERTED. CREW LANDED WITHOUT INCIDENT AND AFTER BEING CLEARED BY FIRE DEPARTMENT, WAS TOWED TO GATE.  ACFT REMAINS OUT OF SERVICE.
